Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Scholz’s reciprocity law
HTML articles powered by AMS MathViewer

by Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 64 (1977), 45-46 Request permission

Abstract:

An elementary proof is given of a reciprocity law proved by Scholz using class-field theory.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A15, 12A45
  • Retrieve articles in all journals with MSC: 10A15, 12A45
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 45-46
  • MSC: Primary 10A15; Secondary 12A45
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0453618-1
  • MathSciNet review: 0453618